MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL NTRL LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV EHXL NTRL LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 140-36-52
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 52mm crown cup cluster hole 180-01-52 alteon ha std sz4 190-30-04 cocr head 36mm +3.5 142-36-03.
 
Event or Problem Description
It was reported that this 72 y/o female patient's right hip was revised.The surgeon revised the liner to a new xle liner and the head from a cocr to a biolox options head.Reason for the revision is unknown, possibly due to the recall.The patient was stable with original implants.Doctor removed the head and then he liner.He checked the stability of the cup and the stem both were well fixed.He then implanted a new g2 xle liner and a biolox options 36 +3.5 head.The patient originally had a 35 +3.5 cocr head in with a g2 xle neutral liner.The patient was reduced and was stable at time of implantation.Patient was last known to be in stable condition following the event.No x-rays or images obtained.Product not returning, doctor kept implants.
 
Additional Manufacturer Narrative
(h3) this case was determined to be a duplicate of (b)(4)/038671-2023-02717.All further information pertaining to this case will be captured under 1038671-2023-02717.

Brand Name
NV EHXL NTRL LNR G2 36MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17641672
Report Number1038671-2023-02077
Device Sequence Number5680223
Product Code JDI
UDI-Device Identifier10885862537317
UDI-Public10885862537317
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age72 YR
Patient SexFemale